# SDR EY2R9601344

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6110 · Propeller Assembly
- Part: Rod
- Part number: 24913
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND O PITCH CHANGE ROD.
